Asymptotic solution of a problem with small obstacles
Differencialʹnye uravneniâ, Tome 31 (1995) no. 6, pp. 1031-1041
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_6_a13,
author = {S. A. Nazarov},
title = {Asymptotic solution of a problem with small obstacles},
journal = {Differencialʹnye uravneni\^a},
pages = {1031--1041},
year = {1995},
volume = {31},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_6_a13/}
}
S. A. Nazarov. Asymptotic solution of a problem with small obstacles. Differencialʹnye uravneniâ, Tome 31 (1995) no. 6, pp. 1031-1041. http://geodesic.mathdoc.fr/item/DE_1995_31_6_a13/